# SDR CA180530009

- Difficulty date: May 29, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Engine: Pwc PW127E
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 311560101
- Condition: Distressed
- Location: Turbine
- Part time: 2,182 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS RECEIVED FOR INVESTIGATION AND REPAIR DUE AFTER THE OPERATOR REPORTED HP BLADE DISTRESS.  SEE ATTACHED REPORT.  (TC# 20180530009)
